# SDR 2020FA0000216

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,012 hours, 7,983 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693203520
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 12,012 hours, 7,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER SKIN CORROSION. REFERENCE FAA FORM 8100-9, FR-680-0099-7851 REV- DATED: 4/3/2020.
